Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Taking cialis, cozaar, aspirin and locabiotal. Feeling dizzy. Diagnosed with sinus infection and earwax

DOCTOR OF THE MONTH - Dec 2014
Dec 2014
User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2007
Answered : 4577 Questions
Question
I am taking Cialis 5mg for about 9 months. For the last 4 weeks I have had dizziness while not severe sle dys goes and then back again. I had it checked by a Doctor two days ago and blood reassure fine. I do take cozaar Istin and daily aspirin .my GP diagnosed sinus infection and earwax but she was not ware of taking Cialis. I do drink wine most days. Taking Locabiotal for sinus. What to do as I am abroad ad no easy doctor access.

Posted Sat, 11 May 2013 in Medicines and Side Effects
 
 
Answered by Dr. Seikhoo Bishnoi 49 minutes later
Hello
Welcome to Health Care Magic

Cialis 5 is Tadalafil and it is a good drug used in erectile dysfunction. It is a phosphodieatrase inhibitor and it may cause slight headache or dizziness as side effect. It may also cause decrease in BP.
You are also taking medicines for hypertension like Cozaar and you are also taking Aspirin and Locabiotal. You GP diagnosed it due to sinus infection but she didn't know about Cialis.
Now coming to management. It may be due to sinus infection but you are already taking locabiotal. Still I would advise you to take steam inhalations if possible at least 3 times a day.
Cialis may be a cause behind it. Although you are taking it for about 9 months still it has potential to alter hemodynamics at any time. It might be causing low BP and which is causing dizziness. One thing is to monitor your BP while you have dizziness and we can find the exact cause and we can rule out hypotension.
Secondly please increase the fluid intake in form of juices and avoid alcohol for some days. You will see improvement.
For symptomatic improvement you can take Betahistin or Vertin 8 mg tablet on SOS basis for dizziness.

Thanks
Hope I solved your query, if you have more query you can ask again.

Dr. Seikhoo Bishnoi, MD
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
,   ,   ,  
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor